Repositorio de producción científica de la Universidad de Sevilla

On the properties for modifications of classical orthogonal polynomials of discrete variables

 

Advanced Search
 
Opened Access On the properties for modifications of classical orthogonal polynomials of discrete variables
Cites

Show item statistics
Icon
Export to
Author: Álvarez Nodarse, Renato
García García, Antonio
Marcellán Español, Francisco
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1995-12-29
Published in: Journal of Computational and Applied Mathematics, 65 (1-3), 3-18.
Document type: Article
Abstract: We consider a modi cation of moment functionals for some classical polynomials of a discrete variable by adding a mass point at x = 0. We obtain the resulting orthogonal polynomials, identify them as hypergeometric functions and derive the second order di erence equation which these polynomials satisfy. The corresponding tridiagonal matrices and associated polynomials were also studied.
Cite: Álvarez Nodarse, R., García García, A. y Marcellán Español, F. (1995). On the properties for modifications of classical orthogonal polynomials of discrete variables. Journal of Computational and Applied Mathematics, 65 (1-3), 3-18.
Size: 179.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/41774

DOI: 10.1016/0377-0427(95)00097-6

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)